# SDR EIA20000147

- Difficulty date: April 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 65B26808
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - LEFT FORWARD OVERWING LONGERON FORWARD END UPPER FLANGE OUTBOARD FACE ADJACENT NR 2 BOLT HOLE (FROM FWD) LOWER AREA FOUND CORROSION DURING BS 1241 BULKHEAD SPLICE STRAPS REPLACEMENT.  CORROSION REMOVED PER SRM 51-10-01 AND REPROTECTED PER SRM 51-10-02. THICKNESS HECK CARRIED OUT FROM BS 1250-1253.  NDT INSPECTED PER NTM PT6 51-00-00 FIG 4, CRACK FREE.  REPLACED OVERWING LONGERON PER SRM 51-10-01 PAGE 18, DWG 65B26808, AND HAECO SRWS 000312.  (M)
